Forum

Another Relapse

Hi,

I have been experiencing a few new symptoms of the last few days. My ms nurse said i am having a relapse and that she would check what the consultant wanted to do. He has decided to put me on steroids for 5 days. I won’t be able to start them to tomorrow as my local pharmacy has had to order them in.

Not really looking forward to the steroids as last time i had them they didn’t seem to help with the ms symptoms. And i have never picked up from the last relapse before Christmas. Now i am having even more things going wrong and i feel that i will never be well enough to work again. It’s hard to believe how much my life has changed in the last 12 months and also how much of a change this has caused my family. My wife has been brilliant with me and so have my son’s.

I have been on Tecfidera for 5 months and this relapse is my first while taking Tecfidera. I am just really gutted that a relapse has happened again so soon.

Has anyone else experienced a relapse while taking Tecfidera ?

hi irons

what a bummer!

perhaps you need to be on tecfidera for a while longer for it to be as effective as it promised.

get well soon, lots of rest and start to heal well.

snuggle up with your lovely family.

carole xx

I am sorry to hear of your relapse Irons. Your ‘care team’ seems to be engaged promptly though and hopefully your course of action will ensure this health blip is brief.

With Tecfidera not being a cure, but instead a mere ‘reduction in rate’, one might suggest that this current relapse would have arisen months ago, or would be far more severe in its symptoms…?

For what is is worth in real terms however, we can never know. And so i hope you labour on with optimism and good faith and enjoy a more beneficial course of steroids.

Take it easy, ride it out and always remember things will get better.

All the absolute very best to you and yours.

Thanks Carole & Paolo

I will keep faith with the Tecfidera and hopefully the steroids will do the job and end the relapse quickly and without leaving any more permanent damage.

I will carry on resting and try to relax while my body fights this attack. That’s all i have really done for the last 6 months so should be good at the resting. Only problem is I feel guilty resting when there is jobs to do in the house etc.

Hopefully we will all get good weather for the bank holiday weekend.

I have been taken Tecfidera since September, no problems I am aware of. When you say another relapse - what exactly do you mean? and yes, take it easy and have a good bank holiday weekend!

A few days a go my right foot went completely numb and my right leg feels really weak. This is new to me as it’s always been my left leg that has given me problems. Also I am experiencing strange feelings in my arms.

So according to my Ms team this is a relapse. This will be my first while I have been taking Tecfidera.

I’m fairly new to all this as up until last year I had only ever had a few problems. And now within the space of 12 months i have had 4 relapses.

So today I will start the Steroids and hope for the best.

But at least the sun is shining this morning and the birds are singing.